# SDR USAA2011112800003

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 56,586 hours, 38,800 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 830
- Condition: Faulty
- Location: Cockpit
- Part time: 11,058 hours, 6,879 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND TO 40 DEG IN FLIGHT.  FLAP INDICATOR SLIGHTLY SPLITS AT 30 DEGREES INDEX.  AFTER LANDING, FLAP INDICATOR NEEDLES MATCH UP, AT GATE FLAPS OPERATE NORMALLY.  REMOVED AND REPLACED FLAP POSITION INDICATOR PER AMM 27-58-41, OPS CHECK OF FLAPS NORMAL AT THIS TIME.
